# SDR AALA202506167319

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Engine: Cfmint CFM565B6P
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 10,000 FT ENG1 N1 84.3, ENG2 88.8. CLIMB THRUST, SHOULD HAVE BEEN 88.9 ON BOTH ENGINES.,CLIMBING THROUGH 11,000FT ENG1 N1 81.8, ENG2 N1 89.4 CLIMB THRU,ST SHOULD HAVE BEEN 89.5,TRIED MANUAL THRUST TO RECOVER CLIMB THRUST BUT WAS UNSUCCESSFUL, DECESION MADE TO RETURN TO MSY. MAINTENANCE FOUND PS3 SENSE LINE CHAFED THROUGH. REPLACED #1 ENGINE PS3 SENSE LINE IAW AMM 72-00-00.
